Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jish

Member
  • Total Reviews

    0
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Jish

  • Rank
    New Member

Recent Profile Visitors

544 profile views
  1. Thank you for sharing, and for the tip. Vitamins might be helpful, I will consider it. As previously mentioned, during the course of the treatment itself I felt the same way, just much more intense. It did get better but the general mood itself has been disturbed. I'm assuming you all rejuvenated from this negative look on life after the treatment ended?
  2. Hey folks, I've had a long history with accutane and I was on it 3 separate occasions. The first 2 being mild dosage (40mg and 50mg I think) and the last time being highest dose possible (I think it was 60mg, maybe more.. sorry for the lack of precision). Through this time, it worked very well, but throughout high school I always felt distant, detached, mildly paranoid/anxious and even depressed at times (from what I've researched, these symptoms seem to be fairly common). Losing the acne he
×